# SDR AUS20040393

- Difficulty date: May 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682014
- Condition: Faulty
- Location: Magneto
- Component: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR GEAR FINGER INCORRECTLY FITTED.  FINGER WAS LOCATED APPROXIMATELY 180 DEGREES FROM LOCATING LUGS.
